MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE; THIN-WALLED GUIDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE; THIN-WALLED GUIDING SHEATH
Catalog Number HLO69035
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure by using halo one.It was reported that prior to use it was reported that the dilator luer was allegedly broken.There was no reported damage to the packaging.There was no patient involvement was reported.
 
Additional Manufacturer Narrative
H11: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the halo one device was returned for evaluation.The dilator luer was undamaged.The dilator luer was undamaged.A kink was present on the sheath and located 20mm from the end of the strain relief.Therefore, the result of the investigation is confirmed for a dilator shaft break issue.The root cause for the reported device break issue could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: the instruction for use for this halo one device was reviewed and the following sections are applicable.Indication for use: the halo one thin-walled guiding sheath is indicated for use in peripheral arterial and venous procedures requiring percutaneous introduction of intravascular devices.The halo one thin-walled guiding sheath is not indicated for use in the neurovasculature or the coronary vasculature.Contraindications: there are no known contraindications for the halo one thin-walled guiding sheath.Warnings: 1.Contents supplied sterile using ethylene oxide (eto).Non-pyrogenic.Do not re-use, reprocess or re-sterilize.This device is intended for single use only.2.Do not resterilize.After resterilization, the sterility of the product is not guaranteed because of an indeterminable degree of potential pyrogenic or microbial contamination which may lead to infectious complications.Cleaning, reprocessing and/or resterilization of the present medical device increases the probability that the device will malfunction due to potential adverse effects on components that are influenced by thermal and/or mechanical changes.4.Visually inspect the packaging to verify that the sterile barrier is intact.Do not use if the sterile barrier is opened or damaged.5.Use the sheath prior to the "use by" date specified on the package.6.Do not advance the guidewire, sheath/dilator, procedural device, or any component if resistance is met, without first determining the cause and taking remedial action.Precautions: 1.The halo one thin-walled guiding sheath shall only be used by trained physicians.Access procedures should be conducted under fluoroscopic guidance with appropriate x-ray equipment and / or ultrasound.4.The minimum acceptable sheath french size is printed on the package label.Do not attempt to pass devices through a smaller size sheath introducer than indicated on the device label.5.The pouch should be inspected prior to opening to ensure the sterile barrier is not compromised.The device should be carefully removed and placed in the sterile field.The entire procedure from skin puncture or incision to sheath withdrawal must be carried out aseptically.6.Carefully inspect the sheath prior to use to verify that the sheath has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.18.Do not place sutures on the sheath tubing since this may restrict access/flow through the sheath.When puncturing, suturing or incising near the sheath be careful not to damage the sheath.Proper functioning of the sheath depends on its integrity.Care should be used when handling the sheath.22.Proper functioning of the halo one thin-walled sheath depends on its integrity.Care should be used when handling the sheath.Damage may result from kinking, stretching, or forceful wiping of the halo one thin-walled guiding sheath.Do not continue to use the sheath if the shaft has been bent or kinked.Storage store in a cool, dry, dark place.Rotate inventory so that the catheter and other dated products are used prior to the "use by" date.Do not use if packaging is damaged or opened.Directions for use: halo one thin-walled guiding sheath preparation 1.Verify the french size is suitable for the procedure and can accommodate the required procedural devices as labeled (figure 3).Remove sheath and dilator from package.2.Prior to use, the air in the sheath and dilator should be removed.To facilitate purging, the device is packaged with the dilator inside the sheath in a reverse direction allowing both to be flushed simultaneously.Select a syringe or inflation device with a 10 ml or larger capacity and fill approximately half of it with sterile saline solution.Prepare the lumen by connecting the syringe or inflation device containing the solution into the stopcock on the side-port of the sheath and flush with the sterile heparinized saline solution (figure 4).Close the stopcock to maintain the air tightness following flushing.3.Prior to use the reverse loaded dilator must be removed from the distal end of the sheath.If not already completed at step 2, the air in the dilator lumen should be removed.To facilitate purging, select a syringe or inflation device with a 10 ml or larger capacity and fill approximately half of it with sterile saline solution.Prepare the lumen by connecting the syringe or inflation device containing the solution into the luer connector of the dilator hub and flushing with the sterile heparinized saline solution (figure 7).4.Insert the provided vessel dilator through the hemostatic valve and click the dilator hub into place in the valve housing (figures 5 and 6).5.In order to activate the hydrophilic coating, where labeled, it is recommended to wet the halo one thin-walled guiding sheath with sterile saline solution immediately prior to its insertion in the body.Use of the halo one thin-walled guiding sheath: 6.Identify the insertion site, including but not limited to radial, femoral, popliteal, tibial, or pedal access sites and prepare the site using proper aseptic technique and local anesthesia as required.7.At the operator¿s discretion, make a small skin incision at the puncture site with a surgical scalpel.Recommended for scar tissue at the access site.8.Backload the distal tip of the halo one thin-walled guiding sheath dilator over the prepositioned guidewire and advance the tip to the introduction site.9.Advance the dilator and the sheath through the skin and into the vessel.Grasp the sheath and dilator assembly close to the skin while advancing to avoid buckling, employ a rotating motion while advancing as required.(note: if using a hydrophilic guidewire, ensure that it is kept hydrated with sterile heparinized saline, at all times.) b5, d4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure by using halo one.Prior to the procedure it was reported that the dilator luer was found to be broken.There was no reported damage to the packaging.There was no patient contact.

Brand Name
HALO ONE
Common Device Name
THIN-WALLED GUIDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24385539
Report Number9616666-2026-00027
Device Sequence Number10622907
Product Code DYB
UDI-Device Identifier00801741223891
UDI-Public(01)00801741223891(11)241009(17)270930(10)CMJX0145
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K212708
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHLO69035
Device Lot NumberCMJX0145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown